MathSciNet Relay Station
MathSciNet bibliographic data
MR2431048 (2009m:46055) 46E50 (46A22 46G25 46J10)
Kim, Sung Guen Numerical peak points and numerical Šilov boundary for holomorphic functions. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4339–4347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement